# SDR 01FDEA00569

- Difficulty date: July 16, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 26,853 hours, 6,324 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FRAME CORRODED.  REMOVED AND REPLACED FRAME PER IAW EA 8-5310-52551 & DC10 SRM 53-50-00 FIG 1 SHT 1.
